# SDR DL76G081301

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 46,360 hours, 6,737 cycles
- Engine: Pwa JT8D219
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 194601
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT GOT AN EICAS MSG UNABLE RNP.  THIS IS AN ADVISORY MESSAGE AND REQUIRES NO MTC ACTION BUT CREW RTB.  T/S PER FIM NTF.  REPLACED CTR IRU AS A PRECAUTION.
